# SDR CALA2019091401535

- Difficulty date: September 11, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559 STRINGER 16R IN MAIN CABIN IS CRACKED AT STA 780+ 36.(96-24) REF ST ENGINEERING N/R 0073008 REPAIRED 2.0" CRACK AT STRINGER 16R IN MAIN CABIN STA 780+36 IAW ECRA 5330-06608.
